# SDR 05FDEA01599

- Difficulty date: June 13, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727-200
- Aircraft serial: 21624
- Aircraft time: 47,753 hours, 28,869 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Part number: 6519686387
- Condition: Cracked
- Location: Nr 1 Eng Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FIXED COWL AFT LWR END SKIN AND FRAME IS CRACKED.  TRIMMED DAMAGE SKIN IAW SRM 54-30-1 FIG 1 DETAIL 6.  REMOVED AND REPLACED FRAME IAW SRM 51-10-1 AND SRM 51-30-2.
